# SDR MYWA09060

- Difficulty date: November 16, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,617 hours, 8,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

L-1 DOOR DID NOT LATCH PROPERLY.  DID NOT GET DOOR LIGHT AFTER T/O.  A/C DID NOT PRESSURIZE.  RETURNED TO FRU.
